# SDR P5CA2025100300091

- Difficulty date: October 3, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N858GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37569
- Aircraft time: 59,144 hours, 9,208 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1387T10013
- Part serial: 6114
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RH WLG ALTERNATE EXTENSION ACTUATOR FUNCTION ABNORMAL.( 1. REPLACED RH WLG ALTERNATE EXTENSION ACTUATOR IAW AMM 32-36-01-004-001 REV 48A AND AMM 32-36-01-404-009 REV 48A. 2. PERFORMED R/H WLG ALTERNATE EXTENSION TEST IAW AMM 32-36-00-705-009 REV 48A, TEST RESULT WAS PASS. 3. CONDITION CHECK SATISFACTORY. )
